Ask The Doctor > Questions & Answers > Can I take aleve and Tylenol together ? I have had massive head ache.

Can I take aleve and Tylenol together ? I have had massive head ache.

Patient: Can I take aleve and Tylenol together ? I have had a massive headache for a week and took aleve. Was wondering if having Tylenol so close together would react.

 

 

Symptoms: Headache

 

 

Doctor: Hello,Thanks for the query to ATD for an opinion,Well, you can double up medications if you are not getting reli eved by ALEVE alone, then you may choose to use Tylenol after at least 2-3 hrs.These drugs usually don’t have any known interactions or decreases each other’s efficacy, but gastritis still remains one of the major side effects of NSAIDS and hence dosing has to adjusted. Rest, headaches most often respond to Tylenol more easily as compared to naproxen, also important would be adequate hydration which generally forms the main reason for developing headaches.I hope I have answered your query,Wishing you good health,Regards

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment